Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on absolutely free algebras


Authors: K.-H. Diener and G. Grätzer
Journal: Proc. Amer. Math. Soc. 18 (1967), 551-553
MSC: Primary 08.10
DOI: https://doi.org/10.1090/S0002-9939-1967-0211932-2
MathSciNet review: 0211932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K.-H. Diener, Zur Theorie der absolut freien und verwandter Algebren, Ph.D. Thesis, Univ. of Cologne, 1963.
  • [2] E. Marczewski, A general scheme of the notions of independence in mathematics, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 6 (1958), 731–736. MR 0104610

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08.10

Retrieve articles in all journals with MSC: 08.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0211932-2
Article copyright: © Copyright 1967 American Mathematical Society